Dimensions of projections of sets on Riemannian surfaces of constant curvature

Balogh, Zoltan; Iseli, Annina (2016). Dimensions of projections of sets on Riemannian surfaces of constant curvature. Proceedings of the American Mathematical Society, 144(7), pp. 2939-2951. American Mathematical Society 10.1090/proc/12934

[img]
Preview
Text
AMS_PROC_150715 .pdf - Accepted Version
Available under License Publisher holds Copyright.
First published in Proc. Amer. Math. Soc. 144 (2016), 2939-2951, published by the American Mathematical Society

Download (295kB) | Preview

We apply the theory of Peres and Schlag to obtain generic lower bounds for Hausdorff dimension of images of sets by orthogonal projections on simply connected two-dimensional Riemannian manifolds of constant curvature. As a conclusion we obtain appropriate versions of Marstrand's theorem, Kaufman's theorem, and Falconer's theorem in the above geometrical settings.

Item Type:

Journal Article (Original Article)

Division/Institute:

08 Faculty of Science > Department of Mathematics and Statistics > Institute of Mathematics

UniBE Contributor:

Balogh, Zoltan and Iseli, Annina

Subjects:

500 Science > 510 Mathematics

ISSN:

0002-9939

Publisher:

American Mathematical Society

Language:

English

Submitter:

Olivier Bernard Mila

Date Deposited:

08 Jun 2016 16:04

Last Modified:

26 Jun 2016 02:15

Publisher DOI:

10.1090/proc/12934

BORIS DOI:

10.7892/boris.81138

URI:

https://boris.unibe.ch/id/eprint/81138

Actions (login required)

Edit item Edit item
Provide Feedback